Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high vl hbv carrier and newly hiv infected
Jan 27, 2008

I'm a hbv carrier of 10 mil vl starting treatment with Baraclude 8 days ago. I've just also found to be in acute hiv infection for 7 weeks. Should I start hiv drug treatment? And should I continue with Baraclude? Thank you so much

Response from Dr. Henry

There is concern that monotherapy for hepatitis B with entecavir (Baraclude) could result in the development of resistance for the HIV virus. If hepatitis B is being treated in the setting of co-infection with HIV then the HIV should be treated as well using 2 HIV drugs that are also active against hepatitis B. I would discuss soon with your HIV specialist. KH



Previous
Lower back pain since Atripla
Next
vivid dreams related to HIV meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement